# SDR SWIA201743642

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,949 hours, 31,260 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Yoke Trim
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH AND STAB TRIM CAUTION MESSAGES DURING CLIMB OUT, WOULD NOT REENGAGE, AUTOPILOT PITCH WOULD NOT ENGAGE. DECLARED EMERGENCY.   REPLACED CA YOKE TRIM DISCONNECT SWITCH IAW AMM.  OPS CHECKED GOOD.  MACH & STAB TRIM & AUTO PILOT PITCH TRIM OPERATE NORMALLY.
